| Model Number |
MMT-723LNAH |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Battery Problem (2885); Power Problem (3010); Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/28/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported that the insulin pump had received error codes.The customer's blood glucose level was unknown.The customer reported that the battery life was diminished, insulin pump had rejected batteries, there was crack in the reservoir casing and on the top of the screen, had received unexplained no delivery alarms and the insulin pump had become unresponsive.The insulin pump will not be returned for analysis.